Limit theorems for supercritical age-dependent branching processes with neutral immigration

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00595714
Contributor : Serena Benassù <>
Submitted on : Wednesday, May 25, 2011 - 1:55:38 PM
Last modification on : Friday, May 24, 2019 - 5:22:08 PM

Identifiers

  • HAL Id : hal-00595714, version 1

Citation

M. Richard. Limit theorems for supercritical age-dependent branching processes with neutral immigration. Advances in Applied Probability, Applied Probability Trust, 2011, 43 (1), pp.276-300. ⟨hal-00595714⟩

Share

Metrics

Record views

92